# SDR SWAA2014101532935

- Difficulty date: October 10, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 384,090 hours, 25,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OVERHEAD EMER EXIT LIGHT LENS CRACKED.  R & R LENS IAW AMM.
